Megrofen (ibuprofen) U.S.P. 90ml oral suspension is manufactured by Axis Pharmaceuticals (Pvt.) Ltd.
This medicine is prescribed by doctors as Antipyretic, Analgesic, and Anti-inflammatory.
Each pack contains:
Each pack of Megrofen contains oral suspension of 90ml and an enclosed leaflet.
Each 5 ml contains:
Ibuprofen (U.S.P.) 100mg.
Product complies U.S.P. Specifications.
As directed by the doctor. For oral use only. For detailed information, please see the enclosed leaflet.
This medicine is used as OTCs. Megrofen Oral Suspension is used as an analgesic for the relief of mild to moderate muscular pain, post-immunization pyrexia, symptomatic relief of headache, earache, dental pain, and backache.
It can also be used in minor injuries such as sprains and strains. This medicine is prescribed 3 to 4 times daily according to the age and weight of the patient.
This suspension is contraindicated and should not be given in patients with known hypersensitivity to ibuprofen, aspirin, or other NSAIDs. If symptoms persist, consult your doctor.
Store below 30°C. Protect from light. moisture, and excessive heat. Keep all medicines out of the reach of children.
To be sold on the prescription of a registered medical practitioner only. Use only on doctor’s advice. Shake well before use.
You can contact the manufacturer of this medicine at: https://www.axispharmaceuticals.com
You can buy this medicine online at: https://medicalstore.com.pk
By: Javairia Israr